# SDR MALA010145

- Difficulty date: January 26, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 4053T73P01
- Condition: Burned Out
- Location: Prop Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT PROPELLER OIL TEMPERATURE FLUCTUATES IN FLIGHT.  FLUCTUATES FROM APPROXIMATELY 100 DEGREESTO 150 DEGREES CELSIUS.  NORMAL INDICATION ON GROUND.  AIR TURNBACK TO DTW.  MAINTENANCE REPLACED PGB TEMP BULB WITH SERVICEABLE IAW AMM PN ON/OFF 4053T73P01.  OPS AND SECURITY CHECK GOOD AT THE TIME.
